# SDR UALA2011060802828

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 51,112 hours, 6,013 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH DELAMINATION TAP TEST ON LEFT INBOARD FWD FORE FLAP IN A 6 INCH PERIMETER TO THE TRAILING EDGE DAMAGE.  ALSO, TAP TEST THE SCUFFED AREA FWD OF THE 20 INCH SEPARATED DAMAGED SECTION APPROX 1 FT IN CIRCUMFERENCE.  ACCOMPLISHED TAP TEST OF FORE FLAP DAMAGED PERIMETER AREA AND TRAILING EDGE SCUFFED AREA, NO DELAMINATION OR ANY OTHER DAMAGED FOUNDED PER SRM.  LEFT WING FOREFLAP TAPE 1) APPLY 2 INCH TAPE ON UPPER SURFACE 2) SANDWICH 8 INCH TAPE ON UPPER AND LOWER SURFACE EVENLY, ONE LAYER ONLY. 3) UPPER SURFACE AND LOWER SURFACE ONE LAYER 2 INCH TAPE ON LEADING EDGE OF 8 INCH SANDWICH TAPE.  OVERLAP ALL TAPE BY 3 INCH S AND POST PHOTOS ON RVOOF TAPE WHEN FINISHED.  ACCOMPLISHED INTERIM REPAIR PHOTO UPLOAD TO SAMC WEB.
